×

zbMATH — the first resource for mathematics

Fuzzy metrics and statistical metric spaces. (English) Zbl 0319.54002

MSC:
54E35 Metric spaces, metrizability
54A05 Topological spaces and generalizations (closure spaces, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] H. W. Gottinger: Toward a Fuzzy Reasoning in the Behavioral Sciences. Ekonomicko-matematický obzor 9 (1973), 4, 404-422. · Zbl 0278.94001
[2] B. Schweizer A. Sklar: Statistical Metric Spaces. Pacific Journal of Mathematics 10 (1960), 313-334. · Zbl 0091.29801 · doi:10.2140/pjm.1960.10.313
[3] E. Nishiura: Constructive Methods in Probabilistic Metric Spaces. Fundamenta Mathematicae 67 (1970), 115-124. · Zbl 0201.18601 · eudml:214171
[4] B. Schweizer: On the Uniform Continuity of the Probabilistic Distance. Zeitschrift für Wahrscheinlichkeitstheorie 5 (1966), 357-360. · Zbl 0139.36001 · doi:10.1007/BF00535365
[5] C. L. Chang: Fuzzy Topological Spaces. Journal of Mathematical Analysis and Applications 24 (1968), 1, 182-190. · Zbl 0167.51001 · doi:10.1016/0022-247X(68)90057-7
[6] J. Michálek: Fuzzy Topologies. Kybernetika 11 (1975), 5, 345-354.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.